# SDR SWAA2021011536521

- Difficulty date: December 14, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT DOOR CUT OUT LOWER SILL WITH SURFACE CORROSION, MARKED  STA 492-440, WL 156.5, STR 26R.  FOUND CORROSION TO BE OUT-OF-LIMITS ON FWD COMPARTMENT.  DOOR CUT-OUT WEB, IAW B737-700 53-30-15-1A-1.  REMOVED WEB, IAW B737-700 SRM 51-40-02-0G-0.  INSTALLED NEW WEB, IAW B737-700 DWG NR 143A8120 AND B737-700 SRM 51-40-02-0G-0.
